Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Lebesgue spaces for bilinear vector integration theory


Authors: James K. Brooks and Nicolae Dinculeanu
Journal: Bull. Amer. Math. Soc. 80 (1974), 821-824
MSC (1970): Primary 46E30, 28A45
DOI: https://doi.org/10.1090/S0002-9904-1974-13525-1
MathSciNet review: 0365137
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. G. Bartle, A general bilinear vector integral, Studia Math. 15 (1956), 337-352. MR 18, 289. MR 80721
  • 2. J. K. Brooks and P. W. Lewis, Operators on function spaces, Bull. Amer. Math. Soc. 78 (1972), 697-701. MR 45 #7494. MR 298442
  • 3. J. K. Brooks and N. Dinculeanu, Strong additivity, absolute continuity and compactness in spaces of measures, J. Math. Anal. Appl. 45 (1974), 156-175. MR 346505
  • 4. J. K. Brooks and N. Dinculeanu, Lebesgue-type spaces for vector integration. Linear operators, weak completeness and weak compactness, J. Math. Anal. Appl. (to appear). MR 420266
  • 5. S. D. Chatterji, Weak convergence in certain special Banach spaces, MRC Technical Sum. Report #443, University of Wisconsin, Madison, Wis., 1963.
  • 6. N. Dinculeanu, Vector measures, Internat. Ser. of Monographs in Pure and Appl. Math., vol. 95, Pergamon Press, Oxford, 1967. MR 34 #601lb. MR 206190
  • 7. N. Dunford and J. T. Schwartz, Linear operators. I: General theory, Pure and Appl. Math., vol. 7, Interscience, New York, 1958. MR 22 #8302. MR 117523

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 46E30, 28A45

Retrieve articles in all journals with MSC (1970): 46E30, 28A45


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1974-13525-1

American Mathematical Society